MAUDE Adverse Event Report: SALTER LABS N/A; SALTER STYLE NASAL O2 CANNULA (ADULT), 4' (1.2 M) 0 TO 6 LPM, NON DEHP

SALTER LABS N/A; SALTER STYLE NASAL O2 CANNULA (ADULT), 4' (1.2 M) 0 TO 6 LPM, NON DEHP
Model Number 16SOFT-4
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/26/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The leaks or loose pipes at the y connector would interrupt the patient therapy, and the patient could become hypoxia.
 
Event or Problem Description
Cannulas are leaking.
 
Event or Problem Description
Cannulas are leaking.
 
Additional Manufacturer Narrative
The leaks or loose pipes at the y connector would interrupt the patient therapy, and the patient could become hypoxia.Complaint stated as all four cannulas 0556 (from lots 0326622j03 & 032022j03) and 16-soft-4 (from lots 524262 & 425262) had leaks.Complaint unconfirmed due to lack of photos and no returned inventory.There was no inventory of any of the lots.For the dhr reviews, there was no nonconformities or failed inspections.Scrap and parts were pulled indicating that visual inspections caught errors.In the last 24 months, there have been 2 related complaints for part 0556, and 3 related complaints for 16-soft-4.Risk(pfmeaassy001): step 120: qc carries out inspection - non-conforming material in visual specifications/ functional test failure - components out of visual spec/components out of dimensional spec, s=7 o=1 d=4 rpn=28.Root cause cannot be determined at this time, however, most likely root cause is little or no bonding agent applied to bonding location during assembly.
 
Additional Manufacturer Narrative
The leaks or loose pipes at the y connector would interrupt the patient therapy, and the patient could become hypoxia.Complaint stated as all four cannulas 0556 (from lots 0326622j03 & 032022j03) and 16-soft-4 (from lots 524262 & 425262) had leaks.Complaint unconfirmed due to lack of photos and no returned inventory.There was no inventory of any of the lots.For the dhr reviews, there was no nonconformities or failed inspections.Scrap and parts were pulled indicating that visual inspections caught errors.In the last 24 months, there have been (b)(4) related complaints for part 0556, and (b)(4) related complaints for 16-soft-4.Risk(pfmeaassy001): step 120: qc carries out inspection - non-conforming material in visual specifications/ functional test failure - components out of visual spec/components out of dimensional spec, s=7 o=1 d=4 rpn=28.Root cause cannot be determined at this time, however, most likely root cause is little or no bonding agent applied to bonding location during assembly.Udi related data quality updates only.
 
Event or Problem Description
Cannulas are leaking.

Brand Name
N/A
Common Device Name
SALTER STYLE NASAL O2 CANNULA (ADULT), 4' (1.2 M) 0 TO 6 LPM, NON DEHP
Manufacturer (Section D)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer (Section G)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key18196861
Report Number3000219639-2023-00038
Device Sequence Number6554119
Product Code CAT
UDI-Device Identifier00607411915833
UDI-Public(01)00607411915833(10)524262,(01)0060741195833(10)425262
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number16SOFT-4
Device Catalogue Number16SOFT-4
Device Lot Number524262, 425262
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/24/2023
Supplement Date Received by Manufacturer10/24/2023
10/24/2023
Initial Report FDA Received Date11/22/2023
Supplement Report FDA Received Date01/15/2024
07/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown